Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 140, NWS Tulsa, OK

May 30, 20134 counties in Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 10:56 PM CDT for 4 counties in Arkansas; Adair County, Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 10:56 PM CDT (03:56 UTC)
Expired
May 31, 2013, 12:00 AM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 11:00 PM CDTTSTM WND DMG2 S Savoy, ARTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 8:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.9 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1121 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.5
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WUUS54 KTSA 310356
SVRTSA
ARC007-015-087-143-OKC001-310500-
/O.NEW.KTSA.SV.W.0140.130531T0356Z-130531T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS...
  CARROLL COUNTY IN NORTHWEST ARKANSAS...
  MADISON COUNTY IN NORTHWEST ARKANSAS...
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL MIDNIGHT CDT

* AT 1054 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GRANDVIEW TO 3 MILES NORTHWEST OF WESLEY TO
  CHRISTIE...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLIFTY...HINDSVILLE...GRANDVIEW...BARON...DRAKE FIELD AIRPORT...
  URBANETTE...FORUM...BERRYVILLE...WITHROW SPRINGS STATE PARK...
  HUNTSVILLE...OAK GROVE...WESLEY...PRAIRIE GROVE...GREENLAND...
  LINCOLN...GREEN FOREST...MARBLE...RULE...ELKINS...RUDD...
  KINGSTON...OSAGE...CARROLLTON...WEST FORK...BRENTWOOD...JAPTON...
  WITTER AND AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9347 3609 9347 3608 9344 3602 9344
      3581 9382 3584 9432 3594 9480 3623 9433
      3618 9411 3605 9407 3626 9393 3650 9372
      3649 9329 3612 9329
TIME...MOT...LOC 0356Z 271DEG 25KT 3646 9363 3605 9395
          3596 9470

$$
1 follow-up statement
447 
WWUS54 KTSA 310432
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT THU MAY 30 2013

ARC007-OKC001-310443-
/O.CAN.KTSA.SV.W.0140.000000T0000Z-130531T0500Z/
BENTON AR-ADAIR OK-
1132 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR AND
SOUTHWESTERN BENTON COUNTIES IS CANCELLED...

LAT...LON 3612 9329 3612 9330 3612 9347 3609 9347
      3608 9344 3606 9344 3602 9345 3594 9412
      3594 9453 3596 9452 3616 9410 3605 9407
      3616 9400 3605 9375 3620 9379 3649 9341
      3649 9329
TIME...MOT...LOC 0433Z 271DEG 25KT 3645 9331 3605 9363
          3596 9438

$$

ARC015-087-143-310500-
/O.CON.KTSA.SV.W.0140.000000T0000Z-130531T0500Z/
CARROLL AR-MADISON AR-WASHINGTON AR-
1132 PM CDT THU MAY 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL WASHINGTON...NORTHERN MADISON AND EASTERN CARROLL
COUNTIES...

AT 1130 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DENVER TO AURORA TO LINCOLN...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ELKINS...
RUDD...CONNOR...DENVER...DRYFORK...COIN...BLACK OAK...KINGSTON...
OSAGE...CARROLLTON...DELMAR...GEORGETOWN...AURORA AND SULPHUR CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9329 3612 9330 3612 9347 3609 9347
      3608 9344 3606 9344 3602 9345 3594 9412
      3594 9453 3596 9452 3616 9410 3605 9407
      3616 9400 3605 9375 3620 9379 3649 9341
      3649 9329
TIME...MOT...LOC 0433Z 271DEG 25KT 3645 9331 3605 9363
          3596 9438

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 10:04 PM CDT, 52 minutes earlier.

Area forecast discussion, May 30, 10:04 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1004 PM CDT THU MAY 30 2013

.DISCUSSION...
WILL UPDATE MOST FIRST PERIOD ELEMENTS TO ACCOUNT FOR CURRENT
CONDITIONS. STORMS ARE GRADUALLY DECREASING IN AREAL COVERAGE AND
THIS TREND SHOULD CONTINUE. LOOKS LIKE A VERY ACTIVE SEVERE
WEATHER/FLASH FLOOD AFTERNOON AND NIGHT FRIDAY.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...06
LONG TERM....05

PLATE
Hazardous weather outlook, May 30, 6:01 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT THU MAY 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
601 PM CDT THU MAY 30 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
        RISK...LIMITED.
        AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH
THE GREATEST COVERAGE OF SEVERE STORMS ACROSS NORTHEAST OKLAHOMA.
A GRADUAL WEAKENING TREND IS EXPECTED WITH THE STORMS THROUGH THE
EVENING...BUT LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO
WILL REMAIN POSSIBLE THROUGH AT LEAST 9 PM. LOCALLY HEAVY RAINFALL
MAY ALSO RESULT IN LOCALIZED FLOODING PROBLEMS IN NORTHEAST
OKLAHOMA THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
         HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY
AFTERNOON...AND INTO NORTHWEST ARKANSAS FRIDAY
NIGHT...INTERACTING WITH A VERY UNSTABLE AIRMASS OVER THE REGION.
WINDS ALOFT WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF ORGANIZED
STORMS. EARLY IN THE EVENT THE THREAT FOR VERY LARGE HAIL AND
TORNADOES EXISTS...WITH A TRANSITION TOWARD DAMAGING WINDS AND
HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS ALOFT WILL BE PARALLEL TO
THE BOUNDARY...SUGGESTING THAT STORMS WILL GROW INTO CLUSTERS AND
TRAIN OVER THE SAME AREAS. WIDESPREAD FLOODING WILL BECOME AN
INCREASING CONCERN BECAUSE OF THIS...WITH ISOLATED AREAS
POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN THROUGH
SATURDAY MORNING.

THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.

ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF
THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 30, 8:17 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             TULSA                   36.13N 95.92W
05/30/2013  E1.00 INCH       TULSA              OK   AMATEUR RADIO

            31ST AND MINGO AREA

&&

SFP
Local storm report, May 30, 8:33 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             N BROKEN ARROW          36.05N 95.79W
05/30/2013  E2.00 INCH       TULSA              OK   NWS EMPLOYEE

            HAIL VARYING FROM 1.25 INCHES TO 2 INCHES AT 41ST AND
            145TH.

&&

DMJ
Local storm report, May 30, 8:45 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TORNADO          BROKEN ARROW            36.05N 95.79W
05/30/2013                   TULSA              OK   BROADCAST MEDIA

            BETWEEN 91ST AND 101ST STREET NEAR 193RD AVENUE

&&

SFP
Special weather statement, May 30, 9:35 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT THU MAY 30 2013

ARZ029-OKZ076-310315-
LE FLORE OK-SEBASTIAN AR-
935 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 935 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF PATTERSON TO 21 MILES SOUTHWEST
OF PATTERSON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PATTERSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3496 9424 3494 9434 3495 9436 3494 9439
      3494 9441 3492 9444 3470 9445 3471 9466
      3501 9451 3501 9422 3497 9422
TIME...MOT...LOC 0235Z 270DEG 17KT 3493 9449 3476 9458
Special weather statement, May 30, 9:46 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT THU MAY 30 2013

OKZ062-067-068-310315-
CHEROKEE OK-MAYES OK-WAGONER OK-
946 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN MAYES AND EASTERN WAGONER

AT 946 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF MAZIE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LOST CITY...PEGGS AND MAZIE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3619 9502 3601 9499 3595 9535 3611 9539
TIME...MOT...LOC 0246Z 254DEG 24KT 3605 9528
Local storm report, May 30, 10:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HAIL             1 E TONTITOWN           36.18N 94.22W
05/30/2013  E1.00 INCH       WASHINGTON         AR   TRAINED SPOTTER

            COPIOUS AMOUNTS OF DIME TO NICKEL HAIL ALSO REPORTED

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:37 PM CDTTornado WarningTSABenton, Washington53 min
May 30, 10:19 PM CDTTornado WarningTSABenton, Carroll, Madison, Washington41 min
May 30, 11:55 PM CDTSevere Thunderstorm WarningTSAMadison, Washington65 min
May 30, 7:05 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa55 min
May 30, 7:26 PM CDTTornado WarningTSACherokee, Delaware, Mayes49 min
May 30, 7:46 PM CDTSpecial Weather StatementTSARogers44 min
May 30, 7:52 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner53 min
May 30, 8:10 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more6 hr
May 30, 8:12 PM CDTTornado WarningTSACherokee, Delaware, Mayes33 min
May 30, 8:33 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner57 min
May 30, 8:37 PM CDTTornado WarningTSADelaware, Mayes53 min
May 30, 8:38 PM CDTTornado WarningTSATulsa, Wagoner37 min
May 30, 8:52 PM CDTRiver Flood WarningTSANowata24 hr
May 30, 9:05 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner40 min
May 30, 9:27 PM CDTTornado WarningTSADelaware33 min
May 30, 9:28 PM CDTRiver Flood WarningTSAWashington11 hr
May 30, 9:35 PM CDTSpecial Weather StatementTSALeFlore40 min
May 30, 9:46 PM CDTSpecial Weather StatementTSACherokee29 min
May 31, 12:20 AM CDTSpecial Weather StatementTSALeFlore40 min
May 31, 12:40 AM CDTFlash Flood WarningTSALeFlore5 hr
May 31, 1:49 AM CDTSpecial Weather StatementTSALeFlore41 min
May 31, 5:22 AM CDTAreal Flood WarningTSALeFlore18 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAOsage23 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAWashington23 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAOttawa4 hr
May 31, 1:48 PM CDTRiver Flood WarningTSAOttawa54 hr
May 31, 2:16 PM CDTRiver Flood AdvisoryTSACherokee71 hr
May 31, 2:16 PM CDTRiver Flood AdvisoryTSACherokee, Delaware29 hr
May 31, 3:35 PM CDTSpecial Weather StatementTSAWashington25 min
May 31, 4:52 PM CDTSpecial Weather StatementTSAOsage38 min
May 31, 5:00 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 31, 5:29 PM CDTTornado WarningTSAOsage46 min
May 31, 5:31 PM CDTSevere Thunderstorm WarningTSAOsage29 min
May 31, 5:42 PM CDTTornado WarningTSAOsage33 min
May 31, 5:43 PM CDTTornado WarningTSAOsage32 min
May 31, 6:10 PM CDTTornado WarningTSAOsage, Washington50 min
May 31, 6:14 PM CDTTornado WarningTSAOsage31 min
May 31, 6:33 PM CDTTornado WarningTSANowata, Washington42 min
May 31, 6:42 PM CDTTornado WarningTSAOsage48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.